# SDR HYIA4652NRMLG

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 19,554 hours
- Engine: Cont TSIO520VB
- Engine time: 295 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 514110314
- Condition: Sheared
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RT MLG SHEERED OFF ON LANDING ROLL.  MX FOUND RT MLG UPPER BARREL AND TRUNNION ASSY SHEARED JUST BELOW MLG ACTUATOR ATTACH POINT.   MX REMOVED AND REPLACED RT MLG ASSY, RT PROPELLER, RT ENG, RT SIDE INBD AND OTBD FLAP PANEL ASSEMBIES, AND RT LANDING LIGHT ASSY.
